Journal of Applied Mathematics and Stochastic Analysis
Volume 14 (2001), Issue 3, Pages 275-282
Vector-valued fuzzy multifunctions
Lahore University of Management Sciences, Department of Mathematics, Lahore Cantt. 54792, Pakistan
Received 1 October 1999; Revised 1 February 2001
Copyright © 2001 Ismat Beg. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some of the properties of vector-valued fuzzy multifunctions are studied.
The notion of sum fuzzy multifunction, convex hull fuzzy multifunction,
close convex hull fuzzy multifunction, and upper demicontinuous are
given, and some of the properties of these fuzzy multifunctions are investigated.